# SDR RAIA00603039

- Difficulty date: March 17, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 12,926 hours, 11,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7999 - OKC - EMERGENCY EXIT LIGHTS OUT IN BACK HALF OF THE PLANE.  MAINTENANCE RESECURED A WIRE TO THE LIGHTS.
